Indian Time - A Voice from the Eastern Door

AMPS RESPOND TO SUDDEN DEATH AND OVERDOSE EMERGENCIES IN SNYE

 


On Tuesday, October 6, Akwesasne Central Dispatch received a call of an unresponsive male at a residence in Tsi Snaihne (Snye), QC. Akwesasne Mohawk Police and the Akwesasne Mohawk Ambulance Unit attended the residence and provided life-saving measures in an attempt to revive the male.

According to reports, Colby Herne, 38 of Akwesasne was pronounced deceased at the scene.

On Monday, October 5, Akwesasne Central Dispatch received a call of a male that had overdosed on drugs at a residence in Tsi Snaihne (Snye), QC. Akwesasne Mohawk Police and the Akwesasne Mohawk Ambulance Unit attended the residence and provided life-saving measures to revive the male. A 30-year-old male from Akwesasne was transported to the hospital where he was treated and later released.

The Akwesasne Mohawk Police Service is informing the public to be aware of Fentanyl laced drugs in our community. Fentanyl is a powerful synthetic opioid that is 50 to 100 times stronger than morphine. Fentanyl can be absorbed into the body via inhalation, oral exposure or ingestion, and skin contact.

For information on detox services for community members, please contact the following: MCA Wholistic Health & Wellness Program at (613) 575-2341 ext. 3113, 3115, 3109; Citizens Advocate Center (Malone, NY) at (518) 481-8160; Cornwall Community Hospital at (613) 938-8506; or the Kingston (Ontario) Detoxification Centre at (613) 549-6461.

Anyone with information regarding this or any other crime is encouraged to contact the Akwesasne Mohawk Police at 613-575-2340 or Akwesasne Crime Stoppers at 613-575-2255. This is an ongoing investigation.

 

Reader Comments
(0)

 
 

Powered by ROAR Online Publication Software from Lions Light Corporation
© Copyright 2020